Posted by Amelia_in_StPaul on June 17, 2009, at 15:01:09
In reply to thanks everyone, the end result is pristiq, posted by Amelia_in_StPaul on June 16, 2009, at 18:50:27
Flushing (heat, swelling--presumably) of one's private parts? Anyone experience that? Well I did!! Too much information but, um, man doctors, when I tell you I am sensitive to medications, I fr*gg*ng mean it. But my sweet psychiatrist said this morning that she was sorry, and that I should stop the pristiq and come in tomorrow. I'm going to reread the posts above and come in with some ideas. I am thinking that polypharmacy, with low doses of a few things, is best.
> after all your suggestions, my psychiatrist put me on pristiq. why? I don't know. I know, but it still doesn't seem like a great choice. and it didn't help my confidence that she had piles of samples right there as though a drug rep had just stopped by (but hey, maybe she got them out in anticipation of our appt--I can try to be optimistic).
> my psychiatrist--new psychiatrist--also said I read too much and that while having no knowledge is not a good thing, having a lot of knowledge isn't so hot either. and psychiatry isn't my field. well, duh.
> d@mn, I am just not finding anybody I can jive with. then again, the last person I liked did squat for me, just allowed me to do whatever I wanted, including stop taking my meds, which is how I landed in hell. and I had to pay out of pocket for the pleasure.
> eh, feeling down. today is my first day of pristiq. waves of different side effects--1st hour, wired and tired, 2nd hour, face flushed and feeling nausea, nausea continued for hours, and now, I'm just feeling wired. what a m&ndf^ck. someone tell me there's a light at the end of the tunnel and all that....